Open Access iconOpen Access

ARTICLE

crossmark

Composite Fractional Trapezoidal Rule with Romberg Integration

Iqbal M. Batiha1,2,*, Rania Saadeh3, Iqbal H. Jebril1, Ahmad Qazza3, Abeer A. Al-Nana4, Shaher Momani2,5

1 Department of Mathematics, Al Zaytoonah University of Jordan, Amman, 11733, Jordan
2 Nonlinear Dynamics Research Center (NDRC), Ajman University, Ajman 346, United Arab Emirates
3 Department of Mathematics, Faculty of Science, Zarqa University, Zarqa, 13110, Jordan
4 Department of Mathematics, Prince Sattam Bin Abdulaziz University, Alkharj, 11942, Saudi Arabia
5 Department of Mathematics, The University of Jordan, Amman, 11942, Jordan

* Corresponding Author: Iqbal M. Batiha. Email: email

(This article belongs to the Special Issue: New Trends on Meshless Method and Numerical Analysis)

Computer Modeling in Engineering & Sciences 2024, 140(3), 2729-2745. https://doi.org/10.32604/cmes.2024.051588

Abstract

The aim of this research is to demonstrate a novel scheme for approximating the Riemann-Liouville fractional integral operator. This would be achieved by first establishing a fractional-order version of the -point Trapezoidal rule and then by proposing another fractional-order version of the -composite Trapezoidal rule. In particular, the so-called divided-difference formula is typically employed to derive the -point Trapezoidal rule, which has accordingly been used to derive a more accurate fractional-order formula called the -composite Trapezoidal rule. Additionally, in order to increase the accuracy of the proposed approximations by reducing the true errors, we incorporate the so-called Romberg integration, which is an extrapolation formula of the Trapezoidal rule for integration, into our proposed approaches. Several numerical examples are provided and compared with a modern definition of the Riemann-Liouville fractional integral operator to illustrate the efficacy of our scheme.

Keywords


Cite This Article

APA Style
Batiha, I.M., Saadeh, R., Jebril, I.H., Qazza, A., Al-Nana, A.A. et al. (2024). Composite fractional trapezoidal rule with romberg integration. Computer Modeling in Engineering & Sciences, 140(3), 2729-2745. https://doi.org/10.32604/cmes.2024.051588
Vancouver Style
Batiha IM, Saadeh R, Jebril IH, Qazza A, Al-Nana AA, Momani S. Composite fractional trapezoidal rule with romberg integration. Comput Model Eng Sci. 2024;140(3):2729-2745 https://doi.org/10.32604/cmes.2024.051588
IEEE Style
I.M. Batiha, R. Saadeh, I.H. Jebril, A. Qazza, A.A. Al-Nana, and S. Momani "Composite Fractional Trapezoidal Rule with Romberg Integration," Comput. Model. Eng. Sci., vol. 140, no. 3, pp. 2729-2745. 2024. https://doi.org/10.32604/cmes.2024.051588



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 400

    View

  • 112

    Download

  • 0

    Like

Related articles

Share Link